I have be on Ortho Tri Cyclen lo (28 pak) for a month now..I simply started my second pack. The first few weeks were not the best as I feel sick to my stomache, tired and bloated. However by the last week or two I feel fine. Especially when I was on the 4th week of the pill (the sugar pill or anything it is). Then when I started the next pack I feel sick again and I keep wanting to embezzle a pregnancy test becuase that is to say how I feel...pregnant, but I know I'm not because I of late had my time. Is there any passageway to feel better? Has anyone have experiances similar. I will give it another month in the past I go to the doctor again. I want to impart myself time to adjust. HELP!!
Birth Control is making me sick?
Answers: i am on the same pills and have the same problem. What have helped me be taking the pill in the middle of the year. Not at night, because next your tummy is usually empty.
Try ingestion some food a half hour previously you take the pill, at lowest possible the first couple of days :)
everybody has diffirent reaction to diffirent pills maybe you should let somebody know your gp if you could try another. well pills lately confuse your hormones so u grain sick most of the time.
Yup this is quite adjectives with birth control in actual fact. My second prescription was Diane-35 and it made me incredibly sick surrounded by the morning after the first night (because I run my pills at night) of taking it. In fact, I woke up at roughly 5am feeling really really sick. I dragged myself to college and some "friends" made jokes that I be pregnant. It was lately my pill. After a few days it got better.
I afterwards had to switch stale of Diane-35 due to blood clotting factors, and be switched onto Ortho 0.5/35. These too made me feel a bit sick after the first couple of night of taking them, but at my third month of taking them, it wore off. However I started to hold other issues and was taken stale of them.
I am now on Yasmin and it make me EXTREMELY nauseas. It is mainly when I don't chomp through (I don't really ever feel hungry...which isn't average but I think it's because of the pills) that I will have a feeling extremely sick to my stomach. Once I eat, I have a feeling better.
Just put up with it and it should move about away. The chances of you mortal pregnant are pretty slim so I wouldn't worry roughly speaking it if I were you.